# SDR SWAA2021073092116

- Difficulty date: July 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 46,946 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. Z-ANGLE STA 727C+10; RBL 25; WL 156 HAS CORROSION UPPER SURFACE DOT A-21-68 ; / [01] REMOVE CORROSION FROM RH Z-ANGLE IAW SRM 51-10-02-0G-0. PAR 15; AND VERIFIED WITH 10X MAG GLASS.; [02] VERIFIED MATERIAL LOSS. ORIGINAL THICKNESS .040'; LOSS OF .018'; REMAINING MATERIAL .022'. OUT OF LIMITS IAW SRM 53-00-53-1A-0 AAR TOOL 36649; CAL DATE 04 AUG 21.; [03] MATERIAL VERIFIED AS BAC1496-377 7075T6 A23339 IAW SRM 53-00-53-2R-5 REPAIR 5; [04] VERIFIED ITEMS 1 - 3.; [05] FABRICATED NEW Z-ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5; [06] VERIFIED ITEM 5. OK TO TREAT & PRIME.; [07] TREATED AND PRIMED NEW Z ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5; [08] VERIFIED ITEM 7 ON NEW Z-ANGLE; [09] INSTALLED NUTPLATES ON NEW Z-ANGLE FROM STA 727-767 IAW SRM 51-40-10-2R-0 STEPS 5 A-H; [10] VERIFIED ITEM 9; PUSH TEST NEEDS ACP; [11] REFERENCE ITEM 3; REPAIR Z-ANGLE IS FROM STA: 727 TO 767.; [12] PERFORMED NUTPLATE PUSH TEST. TESTS GOOD IAW SRM 51-40-10-2R-0. TOOL # 42641 DUE 12/14/21; [13] VERIFIED STEP 12; [14] FABRICATED NEW Z ANGEL FROM STA 727-767. NEW Z ANGLE INSTALLED ON TTG8Q004E6LY; [15] VERIFIED STEP 14; [16] AUDIT C/W
